Couldn't find what you looking for?

TRY OUR SEARCH!

Hi everyone, This is my first post so please excuse my newbieish.
Last Friday morning on the 11th I had a tonsillectomy. I am 18 so it's pretty painful even right now. My uvula swelled up so big it blocked my airway and I had to be rushed to the ER and they have to give me several large doses of IV steriods during my 3 day unexpected stay at the hospital. They also started giving me sever rounds of Clindamycin through my IV around every 8 hours and then sent me home with a 7 day supply of Clindamycin 600MG every 8 hours.

Well now I have developed a thick white coating on my tongue and extremely dry mouth and white patches on my cheek and a tingling feeling on my tongue.

Does this sound like Oral Thrush? I almost always have a slight white tongue, but nothing like this. Is this common after Tonsillectomies and taking Antibiotics, Steriods, and Promethazine suppositories? Or is this sign of something more serious?

If so is there anything I can suggest to my doctor so I won't have to go into his office and what should I expect. And is there any way to get relief from it until I can get the proper medicine?

Thanks so much everyone in advance for the help.
I hope I am not getting on anyone's nerves by asking so many questions. I just like to be aware of what's going on with my body.

Loading...

And one other thing. I have some white "gunk" sticking to the sides of my cheeks and on the inside of my lip.
Reply

Loading...